# SDR DALA2017022201474

- Difficulty date: February 18, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N923DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53585
- Aircraft time: 44,843 hours, 30,055 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL OR RUBBER ODOR NOTED BY FLIGHT CREW UPON ENTERING AIRCRAFT.  MAINTENANCE TROUBLESHOT AND FOUND LEFT APU DOOR BLANKET SOILED.  NO ACTIVE LEAK.  CLEANED INLET.  REMOVE AND REPLACED COALESCE BAGS AND PERFORMED DUCT BURNOUT.
